I'm new on this cite. I googled Mirena IUD side effects & your post popped up.
I had my first Mirena inserted in March of 2007. I had it removed on 10/22/08 which was the same day I got my second on inserted. I got the first one removed because it was extremely painful & at one point I thought I was pregnant. Come to find out it wasn't positioned correctly. Anyways with the 2nd IUD, I am having pretty much the SAME symptoms as you. I have the WORST acne I have ever had in my life & it is everywhere. Face, back, chest, scalp, behind ears, neck, arms, I mean almost everywhere. I also have hair growth on my chin, side of my face, & some on my back. In addition to my hair breaking off more easier & it thining out. I also have breast tenderness, back pain, feel fatigued all the time, and I have had a loss of sexual interest. Not to mention all of the weight I have gained. I went from 165 to 222 from 10/22/08 to 1/9/2010.
I went to the doctor on 1/4/2010 to check out my issues. He thought I had PCOS so I got blood work done & everything came back fine. I am so concerned over these changes going on in my body. I am tired of feeling fat, ugly, & tired. I want to get this IUD taken out but I don't want anymore children right now. And pretty much all birth control out there I can't use because I weigh over 180 (Thanks to Mirena!!!!) I am so stressed over the whole issue. I have an appt with a dermatologist for my acne in a few weeks, hopefully I can find out something. But, I doubt it... No one wants to blame the mirena. I got to figure out something because this is pure hell!
Sorry just venting! But I just wanted to let you know that you aren't alone & you aren't going crazy it has to be this IUD!